Title of article
Persistently positive inverses of perturbed M-matrices Original Research Article
Author/Authors
Ronald D. Haynes، نويسنده , , Manfred R. Trummer، نويسنده , , Shannon C. Kennedy، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
13
From page
742
To page
754
Abstract
A well known property of an M-matrix A is that the inverse is element-wise non-negative, which we write as A−1 greater-or-equal, slanted 0. In this paper we consider perturbations of M-matrices and obtain bounds on the perturbations so that the non-negative inverse persists. The bounds are written in terms of decay estimates which characterize the decay (along rows) of the elements of the inverse matrix. We obtain results for diagonal and rank-1 perturbations of symmetric tridiagonal M-matrices and rank-1 perturbations of non-symmetric tridiagonal M-matrices.
Journal title
Linear Algebra and its Applications
Serial Year
2007
Journal title
Linear Algebra and its Applications
Record number
825548
Link To Document